# SDR CALA2017112504214

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 32,732 hours, 11,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1AB THROUGH 5AB AISLE EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMER LIGHT BATTERY PACK. OPS CKS GOOD REF AMM 33-51-06-960-805.
